# SDR MYWA100078

- Difficulty date: May 23, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,436 hours, 9,302 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermal Switch
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L5 AND R5 WINDOW THERMAL SWITCHES INOP.
